Picture of boy being examining by doctor at a tuberculosis sanatorium

Understanding our future through Open Access research about our past...

Strathprints makes available scholarly Open Access content by researchers in the Centre for the Social History of Health & Healthcare (CSHHH), based within the School of Humanities, and considered Scotland's leading centre for the history of health and medicine.

Research at CSHHH explores the modern world since 1800 in locations as diverse as the UK, Asia, Africa, North America, and Europe. Areas of specialism include contraception and sexuality; family health and medical services; occupational health and medicine; disability; the history of psychiatry; conflict and warfare; and, drugs, pharmaceuticals and intoxicants.

Explore the Open Access research of the Centre for the Social History of Health and Healthcare. Or explore all of Strathclyde's Open Access research...

Image: Heart of England NHS Foundation Trust. Wellcome Collection - CC-BY.

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2012 | 2009 | 2005 | 2002
Number of items: 4.


Shutyaev, V. and Gejadze, I and Copeland, G.J.M and Le Dimet, F.X. (2012) Optimal solution error covariance in highly nonlinear problems of variational data assimilation. Nonlinear Processes in Geophysics, 19 (2). pp. 177-184. ISSN 1023-5809


Shaikh, D. and Shukla, P.K. (2009) Spectral properties of electromagnetic turbulence in plasmas. Nonlinear Processes in Geophysics, 16 (2). pp. 189-196. ISSN 1023-5809


Eliasson, B. and Shukla, P. K. (2005) The dynamics of electron and ion holes in a collisionless plasma. Nonlinear Processes in Geophysics, 12. pp. 269-289. ISSN 1023-5809


Spicer, D. and Bingham, R. and Huba, J. and Shapiro, V. D. (2002) Particle acceleration in tangential discontinuities by lower hybrid waves. Nonlinear Processes in Geophysics, 9 (2). pp. 121-124. ISSN 1023-5809

This list was generated on Thu Apr 18 21:36:01 2019 BST.